# SDR IXXA20250522001

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 119,688 hours, 23,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 3685395377215
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD FWD & AFT LOWER CORNER DOOR DEPRESSOR SEAL DAMAGED/GOUGED AROUND THE LOWER HALF OF THE CARGO DOOR CUT OUT
